# SDR UIEA2018052100920

- Difficulty date: May 20, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,576 hours, 19,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 320995
- Part serial: 879
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE FWD EQUIPMENT VALVE.  PERFORMED ECP BITE TEST, FAULTED OVERBOARD EXHAUST VALVE.   REMOVED AND REPLACED THE FAN ASSY IAW AMM 21-528-05, OPS CHECKED NORMAL.  R & R THE FWD EQUIPMENT VALVE IAW AMM 21-58-05, OPS NORMAL.
